Couldn't find what you looking for?

TRY OUR SEARCH!

• When I was 20, I masturbated and ejaculated for the first time. It was very painful and brownish in color. I went to the urologist and he didn't find an infection. He wanted to put a little camera up there - I got scared and didn't go back.
• For years, I had painful urination, ejaculation, and it took forever to orgasm.
• Then, the ejaculation part got much better, but still had the painful urination. I have dealt with it. It has never gotten any worse, until a couple months ago.
• Ejaculating is painful and urination is painful, but with the most pain coming at the end of urinating.
• I don't have any tenderness in my prostate area or testicles (that I can tell).
• The pain is probably worse in the head, but does radiate down the shaft.
• A few times, I did notice what looked to be semen in my urine, but hadn't ejaculated for a few days prior (just looks like semen - not sure what it is).
• Also, once in a while I will have an oily substance on the water after I urinate.
• Once in a while, I will have a tingling/burning sensation in my lower abdomen when I need to urinate.
• Lately, when I ejaculate, the orgasm is a little more painful and is not as pronounced as usual.
• Very seldom do I have urgency to urinate and my stream is ‘usually’ fairly strong.
• Lately, when I need to urinate, it is more of a burning feeling.
• At the end of urination, it feels different than before (inner-irritation or something).

I just went to the uro there was no infection and she said my prostate and seminal vesicles felt fine. She gave me uribel and scheduled a cysto. The uribel seems to be making my symptoms worse. Now, I have urgency and urethra pain all the time (for the past 36 hours.

Any ideas??

Loading...

Yes, get back to your urologist immediately, and report what the medication is doing to you.
It is her responsibility to treat you appropriately, and as you are under a doctor's care, you need to be up front and in immediate contact with your doctor.

Get back with your doctor and report your symptoms.
Reply

Loading...

I told her. She doesn't seemed too concerned. I would really like to know if anyone else has ever had anything like this??
Reply

Loading...

Yes. Contact me please.I been trying to find out for awhile now..did you ever find out or get it taken care of.I have taken anti biotics and wondering if that is causing it

 ***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...